MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Implantable Pulse Generator

CVRx, Inc Barostim Neo2; Implantable Pulse Generator
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Fluid Discharge (2686)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Approximately one day after implant while still in inpatient care, a hematoma was observed at the ipg site and drainage was required.Approximately three days after the patient was discharged it was observed that the neck incision had not scabbed and continued to have drainage and oozing.The patient was admitted to the hospital for approximately five to six days and treated with oral and iv antibiotics.Culture were taken on (b)(6) 2026 and results were negative.There were no known factors that caused or contributed to the event.It was confirmed the patient withheld anticoagulants prior to the procedure per standard of care and restarted after discharge.Per the physician the event was considered known potential complications associated with the surgical procedure.As of (b)(6) 2026 the patient was doing well and the hematoma and neck incision complications had fully resolved.
 
Additional Manufacturer Narrative
Csl device information: serial number (b)(6), model number 1036, part number 100063-212, manufacture date 2024-09-04, exp date 2026-09-04, udi (b)(4).While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the event was considered known potential complications associated with the surgical procedure.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Id# (b)(4).

Brand Name
Barostim Neo2
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
curtis christian
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key50616198
Report Number3007972010-2026-00106
Device Sequence Number10697356
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)260715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/15/2026
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Carotid Sinus Lead Serial# (b)(6)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient RaceWhite